PhysiciansCare Cold & Cough, 125x2/box
PhysiciansCare Cold & Cough, 125x2/box

PhysiciansCare Cold & Cough, 125x2/box

Your Price: $31.02< Click to Change Currency
Retail Price:$50.51
Your Savings:$19.49(39%)
Part Number:90033
CPR Savers Price Guarantee
Quantity Pricing
Quantity
Price
  • 1 - 4
  • $31.02
  • 5 - 9
  • $29.47
  • 10 - 24
  • $28.54
  • 25 - 49
  • $27.92
  • 50+
  • $27.30
Our pseudophedrine-free cold plus tablets provide temporary relief of any sinus pain, headache, nasal and sinus congestion, and fever associated with the common cold. Active ingredients (in each tablet): acetaminophen 500 mg., phenylephrine HCI 5mg.

Related Items

Free currency converter